# SDR F3LA2022082300089

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 13,845 hours, 5,938 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A, B, E

## Discrepancy

DISCREPANCY: ENG2 2 EGT OVER LIMIT****SUPPLEMENTAL WILL BE SUBMITTED ONCE MORE INFORMATION BECOMES AVAILABLE****
